# SDR DALA2018070204300

- Difficulty date: July 2, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 45,971 hours, 31,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHTS WON'T EXTINGUISH AFTER SETTING EMERGENCY LIGHT SWITCH TO OFF AS REPORTED BY 2ND SHIFT (WILL ONLY SWITCH OFF ON 'ARM' POSITION).  T/S PER FIM 33-51-00-802.  REMOVED AND REPLACED OVERWING EMER EVAC LIGHTS BATTERY PACK RELAY R2-273 IAW AMM 33-51.  OPERATIONAL CHECK SATISFACTORY INCLUDING OW EMERG EVAC LIGHTS.
